# SDR QXEA0100637

- Difficulty date: April 29, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 32,473 hours, 39,680 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FCA - AFTER GEAR RETRACTION, NOSE GEAR UNSAFE LIGHT ILLUMINATED.  GEAR WAS CYCLED AS PER CHECK LIST, AT SUCH TIME THE NR 1 HYDRAULIC QUANTITY INDICATED ZERO.  AFTER COMPLETING HYDRAULIC FAILURE CHECK LISTS, EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITH EXTENDED ROLL OUT, BUT WITH OUT FURTHER COMPLICATIONS.  AIRCRAFT GROUNDED.
